# SDR CALA2025071806703

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT CARGO DOOR EXTERNAL SKIN.  REMOVED AND REPLACED AFT CARGO EXTERAL DOOR SKIN IAW SRM 52-30-01-2R-3 AND 51-40-02-0G-0.
